# SDR IPXA09854904

- Difficulty date: January 11, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Part number: 56527964N
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV RT INBOARD FLAP XCW 64 REPAIR DOUBLER SURVEY SEQ NO 814-W4-01 MINIMUM FASTENER EDGE DISTANCE LESS THAN 1.5D.  REPLACE WEB 51-01-20D.
